Viewing 2 reply threads
  • Author
    Posts
    • #20780
      Mary Beth Skylis
      Moderator

      My Dad jokes that he takes a cocktail of medications to keep Parkinson’s at bay. And while they certainly serve a purpose, some of them come with unwanted consequences. Have you experienced odd side effects from medication? If so, which ones worried you the most? And did you choose to stop taking that medication?

    • #21160
      Michelle Lane
      Participant

      Yes, Artane.  Couldn’t remember when I was trying to communicate and starting to hallucinate.  Titrated down from 1 tablet three times a day to a half tablet three times a day and noticed an immediate improvement.  Three weeks later I quite taking completely and I would say my memory is back 95%, no more hallucinations and my head is totally clear.  What a refreshing change.

    • #21181
      Denise
      Participant

      Dyskinesia is the unwanted side effect from synthetic dopamine. The involuntary
      movements that are broad swings of the legs or torso, like what you see Michael J Fox doing when his meds are on a downward trend. My husband gets this: his toes curl (involuntary), his right leg swings in broad circles. This combination forces him to walk on the side of his foot, and its hard to watch. Sometimes he’s even tripped his own self by the one out-of-control leg swinging around and grabbing the stable foot.

Viewing 2 reply threads
  • You must be logged in to reply to this topic.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account